New examples of systems of the Kowalevski type. (English) Zbl 1309.37052

Summary: A new examples of integrable dynamical systems are constructed. An integration procedure leading to genus two theta-functions is presented. It is based on a recent notion of discriminantly separable polynomials. They have appeared in a recent reconsideration of the celebrated Kowalevski top, and their role here is analogue to the situation with the classical Kowalevski integration procedure.


37J35 Completely integrable finite-dimensional Hamiltonian systems, integration methods, integrability tests
34A34 Nonlinear ordinary differential equations and systems
70E40 Integrable cases of motion in rigid body dynamics
70E17 Motion of a rigid body with a fixed point
Full Text: DOI arXiv


[1] Dragović, V., Generalization and Geometrization of the Kowalevski Top, Comm. Math. Phys., 2010, vol. 298, no. 1, pp. 37–64. · Zbl 1252.14021
[2] Kowalevski, S., Sur la probl‘eme de la rotation d’un corps solide autour d’un point fixe, Acta Math., 1889, vol. 12, pp. 177–232. · JFM 21.0935.01
[3] Kowalevski, S., Sur une propriété du système d’équations différentielles qui définit la rotation d’un corps solide autour d’un point fixe, Acta Math., 1889, vol. 14, pp. 81–93. · JFM 22.0921.02
[4] Golubev, V. V., Lectures on the Integration of the Equations of Motion of a Heavy Rigid Body around a Fixed Point, Moscow: Gostechizdat, 1953 (Russian). · Zbl 0051.15103
[5] Bobenko, A. I., Reyman, A.G., and Semenov-Tian-Shansky, M.A., The Kowalevski Top 99 Years Later: A Lax Pair, Generaliztions and Explicite Solutions, Comm. Math. Phys., 1989, vol. 122, pp. 321–354. · Zbl 0819.58013
[6] Audin, M., Spinning Tops: A Course on Integrable Systems, Cambridge Stud. Adv. Math., vol. 51, Cambridge: Cambridge Univ. Press, 1999. · Zbl 1024.37036
[7] Dubrovin, B., Theta-Functions and Nonlinear Equations, Uspekhi Mat. Nauk, 1981, vol. 36, pp. 11–80 [Russian Math. Surveys, 1981, vol. 36, no. 2, pp. 11–92]. · Zbl 0478.58038
[8] Buchstaber, V., N-valued Groups: Theory and Applications, Mosc. Math. J., 2006, vol. 6, no. 1, pp. 57–84. · Zbl 1129.20045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.